Home > Research > Publications & Outputs > Multi-norms and Banach lattices

Associated organisational unit

Electronic data

  • DLOTsubmittedrevised

    Accepted author manuscript, 846 KB, PDF document

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License


Text available via DOI:

View graph of relations

Multi-norms and Banach lattices

Research output: Contribution to Journal/MagazineJournal articlepeer-review

<mark>Journal publication date</mark>07/2017
<mark>Journal</mark>Dissertationes Mathematicae (Rozprawy Matematyczne)
Number of pages115
Pages (from-to)1-115
Publication StatusPublished
Early online date10/07/17
<mark>Original language</mark>English